# SDR VJ9800160

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 26524791A33140
- Condition: Corroded
- Location: Bs 167-198
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA Y-167-198, -X=44, FLOOR SUPPORT UPPER SURFACE HAS CORROSION.  REMOVED CORROSION FROM STA 167-198 FLOOR SUPPORT GROUND BEYOND LIMITS.  REMOVED FLOOR SUPPORT, FABBED NEW FLOOR SUPPORT P/N 2652479 2 BY 38, DRILLED TRIM TO FIT.  TREATED AND PRIMED IAW DC-9 SRM 51-10-3, 53-01 FIG SRM 51-30-4, (DIAL CALIPER 3268-1) SRM 53-11-1 FIG 13.
